MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK SPHERE TOTAL KNEE SYSTEM; GMK-SPHERE RESURFACING PATELLA E-CROSS ¿ S1

MEDACTA INTERNATIONAL SA GMK SPHERE TOTAL KNEE SYSTEM; GMK-SPHERE RESURFACING PATELLA E-CROSS ¿ S1
Model Number 02.12.E001RP
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 10/29/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Five months after the primary surgery, the patient presented with anterior knee pain of unknown origin.The surgeon reported that the patient had a low pain tolerance and questioned whether it was a true dislocation, suggesting that it might have been a patellar tilt, a more common postoperative occurrence in tka cases when the patella has been resurfaced.A lateral release of the patellar tendon was performed, followed by a washout and liner revision as per standard procedure.The surgery was successfully completed.
 
Additional Manufacturer Narrative
Batch review performed on 05 nov 2025 lot 2426003: (b)(4) items manufactured and released on 31 oct 2024.Expiration date: 13 oct 2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: based on the information available no definitive root cause can be established, while the device history record review does not indicate any potential manufacturing related issue.Although it cannot be confirmed, the issues reported may have resulted from application specific factors and/or damage of the particular components involved.No systemic issue can be identified at this time.

Brand Name
GMK SPHERE TOTAL KNEE SYSTEM
Common Device Name
GMK-SPHERE RESURFACING PATELLA E-CROSS ¿ S1
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key23583094
Report Number3005180920-2025-01134
Device Sequence Number9578415
Product Code JWH
UDI-Device Identifier07630971260979
UDI-Public07630971260979
Combination Product (Y/N)N
PMA/510(K) Number
K202022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.12.E001RP
Device Lot Number2426003
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2025
Initial Report FDA Received Date11/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight67 KG